# SDR SWAA2021122040179

- Difficulty date: November 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: WING CENTER SECTION STA 663.75 RH LOWER PRESSURE WEB (VAPOR BARRIER) HAS A CRACK BETWEEN RBL 6.15 AND RBL 14 ; / [01] REMOVED R/H AIR MIX VALVE AND ADJACENT DUCTS FOR MAINTENANCE ACCESS AS REF B737 AMM 21-61-02-000-801 AND 36-13-01-000-804; [02] VERIFIED REMOVAL OF MIXING VALVE AND ATTACHED DUCTS.; [03] REMOVED R/H LOWER PRESSURE WEB AT WING CENTER SECTION STA 663.75 AS PER REF B737-700 SRM 51-40-02-0G-0; [04] CORRECTING STEP#3 REMOVED R/H LOWER VAPOR BARRIER AT WING CENTER SECTION STA 663.75 AS PER REF B737-700 SRM 51-40-02-0G-0; [05] VERIFIED STEP # 4; [06] OK TO REINSTALL RH LOWER VAPOR BARRIER.; [07] MIXED BMS 5-95 TY 1 CL C 80 SEALANT AT 19:00- 11-10-21 SQUEEZE OUT TIME BY 11-14-21; [08] STARTING R/H VAPOR BARRIER INSTALLATION AS PER REF B737-700 SRM 51-40-02-0G-0;
